# SDR ASAA2013041594493

- Difficulty date: April 15, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 18,956 hours, 5,946 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AMBER LIGHT ILLUMINATED ON OVERHEAD PANEL.  OVERHEAD AC/DC ELECTRICAL PANEL LOGGED AUX BATTERY CHARGER AND SPCU FAULT.  STANDBY POWER SYSTEM BITE TESTED IAW MM 24-31, TASK 801 AND ALL FAULTS CLEARED.  LIGHT EXTINGUISHED AND NO CURRENT FAULT.  ALL DC SYS GROUND VERIFICATION OPS CK NORMAL, NO HISTORY 30 DAYS.
